# SDR QXEA2010110100695

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 4,310 hours, 4,965 cycles
- Engine: Pwc PW150A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  FOUND FAULT CODE 400 CH B NR2 PEC IN CDS. PERFORMED GVI OF NR 2 PEC, CONNECTOR PLUGS AND ASSOCIATED WIRING. NO DEFECTS NOTED. C/W NR2 PEC FAULT CLEAR IAW AMM TASK 61-20-36-070-801. C/W FIM TASK 61-20-09-810-806. PERFORMED AUTOFEATHER TEST SEVERAL TIMES IAW AMM TASK 61-20-00-710-801. TEST PASSED EVEYTIME. NO FURTHER DEFECTS NOTED AT THIS TIME. NO FAULT CODES LOGGED IN CDS. RETURNED TO SERVICE. NO PARTS REPLACED.
